# SDR CALA2017122204570

- Difficulty date: December 22, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N81449
- Make and model: Boeing 737924ER
- Aircraft serial: 31651
- Aircraft time: 19,486 hours, 6,848 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR OF BURNING PLASTIC AT THE R2 DOOR BY THE READING LIGHT AND VENT.  TURNED OFF LIGHTS AND COFFEE POTS. PERFORMED INITIAL INSPECTION AND OPERATION CHECKS IAW AMM 05-5-2 6 NO DAMAGES OR DEFECTS NOTED.  REPLACED THE LAMP FOR THE  R2 DOOR WORK LIGHT.
